# SDR CALA2015112400954

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 54,341 hours, 17,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1672 EMER EXIT LIGHT BATTERY PACK FOUND INOPERATIVE.  M1672 EMER EXIT LIGHT BATTERY & CHARGER REPLACED.  TESTED NORMAL IAW AMM 33-51-06.
